Carleman approximation by holomorphic automorphisms of Cⁿ

Kutzschebauch, Frank; Wold, Erlend Fornaess (2018). Carleman approximation by holomorphic automorphisms of Cⁿ. Journal für die reine und angewandte Mathematik, 2018(738), pp. 131-148. de Gruyter 10.1515/crelle-2015-0056

[img] Text
1401.2842.pdf - Submitted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (233kB) | Request a copy

We approximate smooth maps defined on non-compact totally real manifolds by holomorphic automorphisms of Cⁿ.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank and Wold, Erlend Fornaess

Subjects:

500 Science > 510 Mathematics

ISSN:

0075-4102

Publisher:

de Gruyter

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

14 May 2019 15:59

Last Modified:

23 Oct 2019 10:58

Publisher DOI:

10.1515/crelle-2015-0056

ArXiv ID:

1401.2842v1

BORIS DOI:

10.7892/boris.125525

URI:

https://boris.unibe.ch/id/eprint/125525

Actions (login required)

Edit item Edit item
Provide Feedback